# SDR SWIA2024092000019

- Difficulty date: June 27, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS,NICKS, GOUGES ,ON AFT FUSELAGE SKIN IN BETWEEN APPROX FS 1000 TO FS 1051 BETWEEN STR 21R AND STR 27 IN AREA OF GROUND A/C SERVICE DOOR.     (C-CHECK RO 9/19/2024)    REPAIRED MULTIPLE DENTS,NICKS, GOUGES ,ON AFT FUSELAGE SKIN BETWEEN FS 1000 TO FS 1051 BETWEEN STR 21R AND STR 27 WITHIN BLEND ALLOWANCE REPAIR PER REO 670-53-61-2351 REV -- DATED 2024-08-22COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337
